# SDR SWAA2021122744252

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING REAR SPAR UPPER PANEL SUPPORT BRACKET CRACKED ABOVE # 2 FUEL PUMP ; / [01] REMOVED AND REPLACED BRACKET AT RIGHT WING REAR SPAR UPPER PANEL SUPPORT;ABOVE # 2 FUEL PUMP PER SRM 51-40-02-0G-0.; [02] ACCOMPLISHED PARTS TRANSACTION.; [03] C/W
